Revisiting a Cutting-Plane Method for Perfect Matchings
In 2016, Chandrasekaran, Végh, and Vempala (Mathematics of Operations Research, 41(1):23–48) published a method to solve the minimum-cost perfect matching problem on an arbitrary graph by solving a strictly polynomial number of linear programs. However, their method requires a strong uniqueness cond...
Saved in:
Main Authors: | , , , |
---|---|
Format: | Article |
Language: | English |
Published: |
Université de Montpellier
2020-12-01
|
Series: | Open Journal of Mathematical Optimization |
Subjects: | |
Online Access: | https://ojmo.centre-mersenne.org/articles/10.5802/ojmo.2/ |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Be the first to leave a comment!